Limits...
Toxic epidermal necrolysis in hemodialysis patient.

Mateti UV, Nagaraju SP, Bairy M, Attur RP, Nagappa AN, Rao AC - Adv Biomed Res (2015)

Bottom Line: Toxic epidermal necrolysis (TEN) is a rare and life-threatening allergic drug reaction.We report a 26-year-old young female with end-stage renal disease on maintenance hemodialysis developing TEN while on filgrastim and phenytoin.It was successfully treated with intravenous immunoglobulins and steroids.

View Article: PubMed Central - PubMed

Affiliation: Department of Pharmacy Management, Manipal College of Pharmaceutical Sciences, Manipal University, Manipal, Karnataka, India.

ABSTRACT
Toxic epidermal necrolysis (TEN) is a rare and life-threatening allergic drug reaction. We report a 26-year-old young female with end-stage renal disease on maintenance hemodialysis developing TEN while on filgrastim and phenytoin. It was successfully treated with intravenous immunoglobulins and steroids.

No MeSH data available.


Related in: MedlinePlus

Improvement in the lesions of skin after treatment
© Copyright Policy - open-access
Related In: Results  -  Collection

License
getmorefigures.php?uid=PMC4374200&req=5

Figure 4: Improvement in the lesions of skin after treatment

Mentions: The patient was shifted to ICU and was treated with intravenous immunoglobulin (IVIG) 2 g/kg over 5 days and steroids with prophylactic antibiotics. Daily dressing was performed. She was continued on hemodialysis during the hospital stay and gradually her skin lesions improved significantly [Figure 4]. Presently she is doing well and is on maintenance hemodialysis.


Toxic epidermal necrolysis in hemodialysis patient.

Mateti UV, Nagaraju SP, Bairy M, Attur RP, Nagappa AN, Rao AC - Adv Biomed Res (2015)

Improvement in the lesions of skin after treatment
© Copyright Policy - open-access
Related In: Results  -  Collection

License
Show All Figures
getmorefigures.php?uid=PMC4374200&req=5

Figure 4: Improvement in the lesions of skin after treatment
Mentions: The patient was shifted to ICU and was treated with intravenous immunoglobulin (IVIG) 2 g/kg over 5 days and steroids with prophylactic antibiotics. Daily dressing was performed. She was continued on hemodialysis during the hospital stay and gradually her skin lesions improved significantly [Figure 4]. Presently she is doing well and is on maintenance hemodialysis.

Bottom Line: Toxic epidermal necrolysis (TEN) is a rare and life-threatening allergic drug reaction.We report a 26-year-old young female with end-stage renal disease on maintenance hemodialysis developing TEN while on filgrastim and phenytoin.It was successfully treated with intravenous immunoglobulins and steroids.

View Article: PubMed Central - PubMed

Affiliation: Department of Pharmacy Management, Manipal College of Pharmaceutical Sciences, Manipal University, Manipal, Karnataka, India.

ABSTRACT
Toxic epidermal necrolysis (TEN) is a rare and life-threatening allergic drug reaction. We report a 26-year-old young female with end-stage renal disease on maintenance hemodialysis developing TEN while on filgrastim and phenytoin. It was successfully treated with intravenous immunoglobulins and steroids.

No MeSH data available.


Related in: MedlinePlus